# SDR DALA2015021101167

- Difficulty date: February 10, 2015
- Submitted: February 11, 2015
- Operation: Air carrier
- Aircraft: N706TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28165
- Aircraft time: 64,906 hours, 18,286 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHT TEST IAW JC 3351-7001 FOUND DOOR 4L EMERGENCY LIGHT TEST SWITCH INOPERATIVE.  R & R EMERGENCY LIGHT TEST SWITCH IAW WD 33-51-15, OPS CHECKED GOOD.
